# SDR GTIA0408806

- Difficulty date: September 14, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N814NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49619
- Engine: Pwa JT8D219
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADIO ALTIMETER ANTENNA HAS CORROSION AT SKIN.  REMOVED ANTENNA DOUBLER.  LOCATED AND DRILLED NEW DOUBLER.  INSTALLED DOUBLER ANTENNA.
